MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT; RIGHT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT; RIGHT FOSSA COMPONENT
Model Number TYY-NNNNRF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient reportedly fractured her tmj fossa component secondary to experiencing trauma to the right side.The surgeon plans to revise the device.
 
Event or Problem Description
The right fossa component is fractured.
 
Additional Manufacturer Narrative
The patient reportedly fractured her tmj fossa component secondary to experiencing trauma to the right side.The surgeon removed abd replaced it with new devices.
 
Event or Problem Description
The fractured right fossa component was removed and revised with a new part.

Brand Name
PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Common Device Name
RIGHT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key11393125
Report Number2031049-2021-00014
Device Sequence Number16435566
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRF0
UDI-Public+B004TYYNNNNRF0/$$3191001W43797
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model NumberTYY-NNNNRF
Device Catalogue NumberTYY-NNNNRF
Device Lot NumberW43797
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age37 YR